Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Having severe headache, vomiting, leg pain, fever. Diagnosis and treatment?

MY NEPHEW AGED 20 YEARS HAS BEEN HAVING SEVERE HEADACHE,VOMITING,PAINS IN THE LEGS,AND FEVER SINCE 2 DAYS .YESTERDAY HIS TEMP WAS 102 F AND HE WAS VERY WEAK AND SEEMED TO BE HIGHLY DEHYDRATED .WAS ADMITTED IN UNIV.HOSPITAL(SMALL).HE WAS GIVEN SOME I.V FLUIDS AND PARACETAMOL TABLETS.VOMITING STOPPED ,FEVER CAME DOWN TO 99F ,LEG PAINS DECREASED BUT HEADACHE CONTINUES TO BE SEVERE TODAY. HIS VIDAL TEST IS +VE I.E. 1:320 . ALL OTHER TEST ARE NORMAL,HE HAS BEEN PUT ON CEFEXIME 200 MG TAB. TDS AND 6 HOURLY .IN ADDITION TO 1 ULTRA CET TABLET AT 9:AM ,1 TRAMEDOL INJECTION AT 5.30 PM AND NEXDOM 500 MG TAB. AT 11.30 PM. PLEASE SUGGEST RIGHT DIAGNOSIS AND TREATMENT
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Lab Tests
Neurologist 's  Response
Nov 2013
Hi,
Thank you for posting your query.
I have gone through the case details of your nephew. The diagnosis is most probably typhoid fever, based on his Widal test report. Cefixime is a good antibiotic for the same. We expect more improvement in the next 3-5 days.
Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad,
My personal URL on this website: http://bit.ly/Dr-Sudhir-kumar
My email: drsudhirkumar@yahoo.com
My blog: http://bestneurodoctor.blogspot.com/
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor